Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Gsubella

Nokor subcision - left with large lumps and swelling

Recommended Posts

I did subcision with the nokor needle and Betolero filler 6 weeks ago and I still have extreme swelling (liquid blisters, the doctor said its a Hematoma) on both of my cheeks where the doctor performed the subcision.! 
 

my right cheek is still very soft and I can feel the liquid move when I touch it.

 

my left cheek is more hard. 
 

I take arnica pills (3 a day), I use hirudoid 40.000 cream a few times a day, 2/3 times a day I use heat compression and I massage it 2/3 times a day but it hardly seems to go down! 
 

I’m getting desperate as it looks really bad because they are very visible. 
 

Does anybody have more tips to make this go down more quick? 
 

 

 

 

 

 

 

 

Edited by Gsubella
Link to comment
Share on other sites

You didn’t had severe scarring why did you do nokor. Cannula was good enough. But anyways did you check with doctor is it blood that is accumulated ? Sometimes doing another Subcison with cannula will break the blood and allow it to move 

Link to comment
Share on other sites

Posted (edited)

thank you for your reply. 

I did already 4 times cannula with the same doctor. We decided to use nokor to break down the last scars that didn’t respond to the cannula subcision. 
 

As the doctor is overseas it’s hard for me to go back. I went to a doctor in my country that used an ultrasound to see what was inside the lumps used the Endolift ottic fibre laser to push out all the blood but the day after it came back again! 

Edited by Gsubella
Link to comment
Share on other sites

Thank you for your reply! 
 

did you do an ultrasound as well?
 

You could see that it was a hematoma so I hope it will go away sooner or later as there was no scar tissue when the doctor there in my country pushed out the blood (it was flat for all night but I woke up the day after with the lumps again) 

Link to comment
Share on other sites

3 hours ago, Gsubella said:

I did subcision with the nokor needle and Betolero filler 6 weeks ago and I still have extreme swelling (liquid blisters, the doctor said its a Hematoma) on both of my cheeks where the doctor performed the subcision.! 
 

my right cheek is still very soft and I can feel the liquid move when I touch it.

 

my left cheek is more hard. 
 

I take arnica pills (3 a day), I use hirudoid 40.000 cream a few times a day, 2/3 times a day I use heat compression and I massage it 2/3 times a day but it hardly seems to go down! 
 

I’m getting desperate as it looks really bad because they are very visible. 
 

Does anybody have more tips to make this go down more quick? 
 

 

A3A88F98-641A-4E91-B43D-9648F8800E4A.jpeg

95F629CF-E13B-40CF-A5C8-FC398E14277F.jpeg

0DCD3494-4110-4233-AA36-D61B7AC39D81.jpeg

DD426008-85BA-479B-A1A3-C9A4DC2963F6.jpeg

6DE8F5D9-5986-4AE5-AC30-F929C52ACA66.jpeg

 

May I ask how long it took for the lump to appear?

I doubt that it's scar tissue if it's already been successfully drained & flattened before. The post that getsmart121 looks very helpful.

Best wishes to you!

Link to comment
Share on other sites

Posted (edited)

Thank you for your reply! 


I saw it when the swelling of the anesthesia went down so like 4 days after the treatment! 

I will add a picture of one month ago and today so you can see the difference! It went down but it’s so slow! 
 

 

Edited by Gsubella
Link to comment
Share on other sites

1 hour ago, Gsubella said:

Thank you for your reply! 


I saw it when the swelling of the anesthesia went down so like 4 days after the treatment! 

I will add a picture of one month ago and today so you can see the difference! It went down but it’s so slow! 
 

FE6D5C0E-9B38-4BBB-AA96-56344CBE8ABD.jpeg

Are you able to contact the doctor who performed the subcision & send photos etc? I read on realfself that a patient massaged the lump with vaseline & it eventually went down but I don't know if that was a hematoma. Other posters will be able to advise you far better than I can.

Link to comment
Share on other sites

I had something similar (still do but they went down a lot). I had diluted steroid injected and after 2 weeks it went down quite a lot. Mine was a bit smaller than yours so you might need to do more than 1 injection. Careful though so you don’t overcorrect

Link to comment
Share on other sites

Yes i have contacted my dermatologist and he says I have to use hyalaronidase as the lump could be because of the filler! The smaller one is a hematoma for sure and he says it will go down but the other large weird blister lump could be filler! But the doctor I went to here in my country to get this injection done didn’t wanted to use it after the ultrasound and used the laser to break it down! 

Link to comment
Share on other sites

Forgive me for not knowing the history but I'm assuming these lumps just appeared on BOTH sides on your face for the first time, after several subcisions prior with no lumps? But you used nokor because cannula didn't work as well? Nokor seems way too aggressive for your face. You look very clear aside from that bump.

The fact that you "drained" it and it came back is not indicative of scar tissue it's probably an injury from the nokor and/or filler reaction as you injured it underneath is my guess. I would think 6 weeks is long enough for some things but not long enough for sure to see if it's a long term problem. In other words, 6 weeks is long enough to seek more opinions but it's not long enough to conclude in any way that this won't resolve itself.

I'm not sure what derms your going to but you may have hit something vital to that area with the nokor and the hope is that it resolves/heals naturally but you should hedge your bets and get whatever tests or opinions at this point. The nokor probably hit some blood vessels or something nasty. I think your doctor went too aggressive  I understand why but that's the likely conclusion since you already deduced it was hematoma.

3 hours ago, Gsubella said:

Yes i have contacted my dermatologist and he says I have to use hyalaronidase as the lump could be because of the filler! The smaller one is a hematoma for sure and he says it will go down but the other large weird blister lump could be filler! But the doctor I went to here in my country to get this injection done didn’t wanted to use it after the ultrasound and used the laser to break it down! 

Well that's good advice basically you need to rid your body of any filler at this point and see where it stands and what's left. My guess would be the injury would heal but I wouldn't mind hedging bets since it's been 6 weeks just get another assessment from a  derm or hospital perhaps. But for now, get rid of the filler and allow for healing. Don't do nokor anymore and maybe the surgeon hit too deep be careful.

Link to comment
Share on other sites

Did your doctor inflate your cheek before doing nokor. Botany with Taylor liberator and cannula doctor will swell up the cheek so that not to hit deeper layers. When the insert the instrument on the side, once inside of skin, they keep it facing upwards and keep breaking the tethers.

Link to comment
Share on other sites

1 hour ago, getsmart121 said:

Did your doctor inflate your cheek before doing nokor. Botany with Taylor liberator and cannula doctor will swell up the cheek so that not to hit deeper layers. When the insert the instrument on the side, once inside of skin, they keep it facing upwards and keep breaking the tethers.

How do they inflate it? From administering the anesthetic? 

Link to comment
Share on other sites

6 hours ago, getsmart121 said:

Did your doctor inflate your cheek before doing nokor. Botany with Taylor liberator and cannula doctor will swell up the cheek so that not to hit deeper layers. When the insert the instrument on the side, once inside of skin, they keep it facing upwards and keep breaking the tethers.

Yes i have contacted my dermatologist and he says I have to use hyalaronidase as the lump could be because of the filler! The smaller one is a hematoma for sure and he says it will go down but the other large weird blister lump could be filler! But the doctor I went to here in my country to get this injection done didn’t wanted to use it after the ultrasound and used the laser to break it down! 

Yes my doctor used the tumescent anesthesia before using the nokor needle. 
he did only the scars, not the whole cheek! 
 

The day after tomorrow I will get a hyalaronidase injection to see if the lumps are going down!

It’s possibile that the lumps are the filler just under need my skin that attracts water resistant and create a Edema! 
 

I will keep you updated if this was the solution to ‘loose’ the blisters on my cheeks! 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×